MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXPLUS¿ PRESSURE RATED EXTENSION SET WITH REMOVABLE NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXPLUS¿ PRESSURE RATED EXTENSION SET WITH REMOVABLE NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MPX5304-C
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using the bd maxplus pressure rated extension set with removable needleless connector it was blocked.The following was received by the initial reporter: customer stating iv didn't flow through t-piece.No adverse events.
 
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
B5: additional information received from customer added.Investigation results: one sample model mpx5304-c lot 22069544 was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The sample was attached to a 10 bd syringe and attempted to be flushed.The sample was unable to be flushed.No excess solvent was observed upon a visual inspection under a microscope.The silicone of the needless connector was blocking the tubing.A quality notification was sent to the manufacturer.From the manufacturers investigation, the possible root cause is that during the assembly the nac-y arm did not stop at the component stop.A quality alert was generated on november 10th, 2023 to reinforce the correct tubing assembly method.A device history record review for model mpx5304-c lot number 22069544 was performed.The search showed that a total of (b)(4) in 1 lot number was built on 25jun2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
Additional information received from customer: was the tubing set attached to a patient at the time of the event or occurred during preparation/priming? no.Was the tubing still coiled with tape in place during priming/flushing? unknown.Was there any adverse event or serious injury reported? no.

Brand Name
BD MAXPLUS¿ PRESSURE RATED EXTENSION SET WITH REMOVABLE NEEDLELESS CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17607871
Report Number9616066-2023-01785
Device Sequence Number6307532
Product Code FPA
UDI-Device Identifier20885403237246
UDI-Public(01)20885403237246
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083472
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/23/2025
Device Catalogue NumberMPX5304-C
Device Lot Number22069544
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2023
Supplement Date Received by Manufacturer11/16/2023
Initial Report FDA Received Date08/23/2023
Supplement Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown